My libido


#1

Where has it gone???????????????????????

Is this the fault of meds or is it Parkinsons? 

I feel like i am being forced to becoming someone else and the real me and who I used to be has gone forever!  It makes me sob and despair, the more I learn about this disease...the sadder and distraught I become!

I used to be so passionate!  Now, I am flat lined.......................................................................

i feel I have no control any more, my brain just does what it likes!


#2

When you find out the answer, let me know.


#3

 

                Hello Het

                             There is no simple answer to your vanished Libido Het, yes the drugs can drive a truck through you finer feelings , but so can parky, you must continually push for a solution with your PD nurses and Neurologists also I was offered a similar drug to viagra when my Libido went awol but having almost lost my  lovely wife due to Hypersexuality I did not want that to return so declined, but it is a possibility, but do not act on this see the right people as  self administering medicine  is strictly verboten.

                                            I hope things improve for you , go on you tube  and research

                                            Kind Regards   Fed


#4

Gosh. Sex. First of all the male and female perspectives are different. But generally I would say there are four dimensions.

1 what changes would have happened anyway

2 psychological impact of pd

3 drugs

4 pd physical change

1 - as we get older some of us get less randy, in particular the post-menapausal ladies (feel free to put me right on this one). Partners may not be quite as stimulating as they once were.

2 being 'diseased' can make us feel unattractive,

3 most drugs enhance libido - libido being keenness rather than performance. Especially Dopamine Agonists. Anti-depressants tend to depress libido.

4 PD can cause performance problems but I personally don't think it effects keenness.

5 Alcohol in large quantities is not good for sex.

 

Personally, I find the best thing for enhancing libido is to .....nah, I'll keep that private for now.

cheers


#5

I  must be a exception to the rule ,i have always had a very healthy libido and havind pd and taking Madopar 5 times a day has not affected that in any way , just have to be a bit more imaginative as the body does not always do what i want it to do but where there is a will there is a way big grin


#6

strangely enough this very morning I came across some research that suggests estrogen is protective against pd. so in females pd and a post-menopause loss of libido may both share a causal relation perhaps?

unfortunately estrogen treatment for men would have unfortunate side effects.

exercise for erectile problems http://www.webmd.com/sex/video/better-sex-exercises

kegel exercises for men:http://www.webmd.com/urinary-incontinence-oab/kegel-exercises-treating-male-urinary-incontinence

Personally I find the missionary position a no-no. You need to support yourself on your arms and the pelvic muscles are all wrong. Partner on top, or other position work better, or so I have found.

 


#7

 

     Hello

                I am in the unfortunate situation of being stricken with Prostate Cancer, now the only way possible to treat me is  with implants under my skin, I cant have radio therapy as my body will not keep %100 still and this is essential, so its implants for Fed , they are hormone based and have placed me in the annoying predicament of allowing desire but not allowing anything to work , isnt  mother nature wonderful I sometimes feel like I am being tested constantly bombarded with her next cruel Idea, I know thats complete b//////s of course but I seem to stumble from one unpleasant ailment to anothercool

                                                                  FED 


#8

Hi Turnip.....That is interesting as i have been on a low dose of HRT patches since a Hysterectomy in 1997 and so my oestrogen levels are fine but i still got Parky approx 5 years ago though only diagnosed last year in Feb. I don't have hot flushes which is a blessing.......no" dry "bits and pieces.......which is always a bonus idealol. The libido is mmmmmmmmmmmm !! but my poor Mr Dolly is not at all well and so our "Moments" are few and far between.......but very special when they ARISE ! 

A pal of mine has to get on top!! as her man has such a huge belly they call him JUSTIN !!! but she gets cramp and so that dulls the moment i guess.!!! 

A close loving cuddle cannot be beaten.........bring it onrazz

 


#9

Thank you everyone.  Not much happening, but relationship struggles...so dont feel connected to my husband.PD Nurse advised me to half my dosage of anti-d's, hope that means I will stop crashing emotionally!